# SDR DALA2025030101573

- Difficulty date: February 27, 2025
- Submitted: March 1, 2025
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 65,640 hours, 46,851 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: E, A

## Discrepancy

SHIP 9502 -ATB/IFSD/DE- THE FLIGHT CREW DECLARED AN EMERGENCY WITH ATC AND RETURNED TO ATL DUE TO SMOKE IN THE CABIN. CREW REPORTED RIGHT ENGINE OIL QTY WENT TO ZERO WITH SMOKE IN CABIN. CREW SHUTDOWN RIGHT ENGINE PER QRH. AFTER LANDING PAX EVACUATED AIRCRAFT USING SLIDES WHILE STILL ON RWY 27L. CORRECTIVE ACTION: ENGINE WAS REPLACED. (LP #6411298)
